Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling of something stuck in throat, difficulty swallowing. Tonsillectomy done. Treatment?

I am experiencing like something is stuck in my throat , it has been a 1 month and 5 days after tonsilectomy,and i needto know if that is normal. I am 40 and hate this feeling.I still have to chew my food up very small before i swallow it. And now i feel burning in my mouth at night time.Does anyone ahve any answers please.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
Its not normal after 1 month post tonsillectomy.
If you are having difficulty in swallowing then you need to see your doctor and get direct or indirect laryngoscopy done, wherein your throat will be visualised.
You may also need upper GI endoscopy wherein your esophagus and stomach will be visualised.
Burning in the mouth can be due to vitamin deficiencies.
Regards, Dr Kishori.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor